# SDR IPXA2017070518964

- Difficulty date: June 20, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01152
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, R3 DOOR FRAME LOWER WEB IS CRACKED AT BS 1254 AND Z=-18.  REPAIRED THE DOOR FRAME IAW SRM 53-40-15,  REPAIR 3, FIG 201.  MAJOR.
